Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: zyprexa dose - TD nathan

Posted by Cam W. on October 24, 2001, at 0:01:00

In reply to Re: zyprexa dose - TD, posted by nathan on October 23, 2001, at 13:08:37

> I tried Zyprexa last night. I took 2.5 mg at 9:00pm. I am also on 25 mg of Zoloft. I slept great, but today I feel dopey and I have headaches. Is this normal? Does it go away?

Nathan - The dopeyness and headache are start-up side effects. They usually fade by 2 weeks. - Cam



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[82138]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cam W. thread:81232
URL: http://www.dr-bob.org/babble/20011015/msgs/82138.html